Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 9

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A note on the Jacobian conjecture
Christopher I. Byrnes and Anders Lindquist.
Proc. Amer. Math. Soc. 136 (2008), 3007-3011
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407061
Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations
Chi-Kwong Li and Nung-Sing Sze.
Proc. Amer. Math. Soc. 136 (2008), 3013-3023
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407062
The “fundamental theorem” for the algebraic $K$-theory of spaces. III. The nil-term
John R. Klein and E. Bruce Williams.
Proc. Amer. Math. Soc. 136 (2008), 3025-3033
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407063
An elementary proof of the law of quadratic reciprocity over function fields
Chun-Gang Ji and Yan Xue.
Proc. Amer. Math. Soc. 136 (2008), 3035-3039
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407064
Hermitian lattices without a basis of minimal vectors
Byeong Moon Kim and Poo-Sung Park.
Proc. Amer. Math. Soc. 136 (2008), 3041-3044
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407065
A sheaf of Hochschild complexes on quasi-compact opens
Wendy Lowen.
Proc. Amer. Math. Soc. 136 (2008), 3045-3050
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407066
Hecke operators for weakly holomorphic modular forms and supersingular congruences
P. Guerzhoy.
Proc. Amer. Math. Soc. 136 (2008), 3051-3059
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407067
On separation of quadratic forms on the imaginary quadratic field in its Hilbert class field
Li-Chien Shen.
Proc. Amer. Math. Soc. 136 (2008), 3061-3067
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407068
Maximal $n$-orthogonal modules for selfinjective algebras
Karin Erdmann and Thorsten Holm.
Proc. Amer. Math. Soc. 136 (2008), 3069-3078
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407069
A note on $p$-bases of a regular affine domain extension
Tomoaki Ono.
Proc. Amer. Math. Soc. 136 (2008), 3079-3087
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407070
On the sign changes of coefficients of general Dirichlet series
Wladimir de Azevedo Pribitkin.
Proc. Amer. Math. Soc. 136 (2008), 3089-3094
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407071
A generalization of Miller’s primality theorem
Pedro Berrizbeitia and Aurora Olivieri.
Proc. Amer. Math. Soc. 136 (2008), 3095-3104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407072
On patterns occurring in binary algebraic numbers
B. Adamczewski and N. Rampersad.
Proc. Amer. Math. Soc. 136 (2008), 3105-3109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407073
Critical values of set-valued maps with stratifiable graphs. Extensions of Sard and Smale-Sard theorems
A. D. Ioffe.
Proc. Amer. Math. Soc. 136 (2008), 3111-3119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407074
On a boundary analogue of the Carathéodory-Schur interpolation problem
Vladimir Bolotnikov.
Proc. Amer. Math. Soc. 136 (2008), 3121-3131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407075
A Schwarz lemma for meromorphic functions and estimates for the hyperbolic metric
Alexander Yu. Solynin.
Proc. Amer. Math. Soc. 136 (2008), 3133-3143
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407076
$L^{p}$ bounds for oscillatory hyper-Hilbert transform along curves
Jiecheng Chen, Dashan Fan, Meng Wang and Xiangrong Zhu.
Proc. Amer. Math. Soc. 136 (2008), 3145-3153
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407077
On a problem of Bernard Chevreau concerning the $𝜌$-contractions
P. Gavruta.
Proc. Amer. Math. Soc. 136 (2008), 3155-3158
Abstract, references and article information
Full-text PDF Free Access
Separation of spectra for block triangles
Robin Harte and Cora Stack.
Proc. Amer. Math. Soc. 136 (2008), 3159-3162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407079
Dense-lineability in spaces of continuous functions
L. Bernal-González.
Proc. Amer. Math. Soc. 136 (2008), 3163-3169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407080
A note on generating functions for Hausdorff moment sequences
Oliver Roth, Stephan Ruscheweyh and Luis Salinas.
Proc. Amer. Math. Soc. 136 (2008), 3171-3176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407081
Generalized inverses and Douglas equations
M. Laura Arias, Gustavo Corach and M. Celeste Gonzalez.
Proc. Amer. Math. Soc. 136 (2008), 3177-3183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407082
Self-commutators of automorphic composition operators on the Dirichlet space
A. Abdollahi.
Proc. Amer. Math. Soc. 136 (2008), 3185-3193
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407083
Trigonometric and Rademacher measures of nowhere finite variation
R. Anantharaman.
Proc. Amer. Math. Soc. 136 (2008), 3195-3204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407084
Maps on the $n$-dimensional subspaces of a Hilbert space preserving principal angles
Lajos Molnár.
Proc. Amer. Math. Soc. 136 (2008), 3205-3209
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407085
The Laplace transform of the digamma function: An integral due to Glasser, Manna and Oloa
Tewodros Amdeberhan, Olivier Espinosa and Victor H. Moll.
Proc. Amer. Math. Soc. 136 (2008), 3211-3221
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407086
Turán type inequalities for hypergeometric functions
Árpád Baricz.
Proc. Amer. Math. Soc. 136 (2008), 3223-3229
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407087
The remainder in asymptotic integration
Horst Behncke.
Proc. Amer. Math. Soc. 136 (2008), 3231-3238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407088
Near-symmetry in $A_{∞}$ and refined Jones factorization
Winston Ou.
Proc. Amer. Math. Soc. 136 (2008), 3239-3245
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407089
Lie groups locally isomorphic to generalized Heisenberg groups
Hiroshi Tamaru and Hisashi Yoshida.
Proc. Amer. Math. Soc. 136 (2008), 3247-3254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407090
Topology of three-manifolds with positive $P$-scalar curvature
Edward M. Fan.
Proc. Amer. Math. Soc. 136 (2008), 3255-3261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407091
Almost positive curvature on the Gromoll-Meyer sphere
J.-H. Eschenburg and M. Kerin.
Proc. Amer. Math. Soc. 136 (2008), 3263-3270
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407092
Equifocality of a singular Riemannian foliation
Marcos M. Alexandrino and Dirk Töben.
Proc. Amer. Math. Soc. 136 (2008), 3271-3280
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407093
On strict inclusions in hierarchies of convex bodies
Vladyslav Yaskin.
Proc. Amer. Math. Soc. 136 (2008), 3281-3291
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407094
On the isotropy constant of random convex sets
David Alonso-Gutiérrez.
Proc. Amer. Math. Soc. 136 (2008), 3293-3300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407095
$K$-stability on toric manifolds
Bin Zhou and Xiaohua Zhu.
Proc. Amer. Math. Soc. 136 (2008), 3301-3307
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407096
First eigenvalue of a Jacobi operator of hypersurfaces with a constant scalar curvature
Qing-Ming Cheng.
Proc. Amer. Math. Soc. 136 (2008), 3309-3318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407097
Products of Borel subgroups
Longyun Ding and Bingqing Li.
Proc. Amer. Math. Soc. 136 (2008), 3319-3326
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407098
Parameter-free uniformisation
Sy-David Friedman.
Proc. Amer. Math. Soc. 136 (2008), 3327-3330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407099
Entropy-cost inequalities for diffusion semigroups with curvature unbounded below
Feng-Yu Wang.
Proc. Amer. Math. Soc. 136 (2008), 3331-3338
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407100
Robot motion planning, weights of cohomology classes, and cohomology operations
Michael Farber and Mark Grant.
Proc. Amer. Math. Soc. 136 (2008), 3339-3349
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407101
Concordance crosscap numbers of knots and the Alexander polynomial
Charles Livingston.
Proc. Amer. Math. Soc. 136 (2008), 3351-3353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407102
On contact surgery
John B. Etnyre.
Proc. Amer. Math. Soc. 136 (2008), 3355-3362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407103
Homogeneous and inhomogeneous manifolds
Paul Gartside, David Gauld and Sina Greenwood.
Proc. Amer. Math. Soc. 136 (2008), 3363-3373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2407104